MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; LT762-DRW,RESOUND LINX3D 7

GN HEARING A/S GN RESOUND; LT762-DRW,RESOUND LINX3D 7
Model Number LT762-DRW,RESOUND LINX3D 7,GN RESOUND
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Skin Irritation (2076); Partial Hearing Loss (4472)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Comment by manufacturer: potentially the reported loud sound could have damaged the remaining hearing of the user/patient, but no such harm is reported in this case.Acc to our internal procedure its mandatory for us to investigate, when its a powerful device, despite no harm has been reported.This is due to possible malfunction, and risk for it could cause or contribute.We will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.
 
Event or Problem Description
As reported by local customer service: loud distortion when streaming phone calls; phone calls often sometimes switch between ears.(b)(6); patient reports that, every 3rd or 4th phone call, he hears a loud distortion.It was loud enough that i could hear it over the phone.Patient also reports that calls occasionally drop from one ear.This problem did not occur w/ patient's previous (b)(6).Paired demo aids to the iph 12, same thing occurred.Discussed that iph 12 is not on our compatibility list, is still being tested.Customer understood.Gave customer apple accessibility phone#.Patient would still like to have has sent in, customer will send attn: qe.Questionnaire: was the sound painful and/or did it cause harm to the patient or other person? no.Has the patient been in contact with a professional? no.Please choose the duration of the sound? longer than 10 seconds.What type of receiver? high power.
 
Event or Problem Description
As reported by local customer service: loud distortion when streaming phone calls; phone calls often sometimes switch between ears.Iphone 12, ios 14.2.Patient reports that, every 3rd or 4th phone call, he hears a loud distortion.It was loud enough that i could hear it over the phone.Patient also reports that calls occasionally drop from one ear.This problem did not occur w/ patient's previous iphone.Paired demo aids to the iph 12, same thing occurred.Discussed that iph 12 is not on our compatibility list, is still being tested.Customer understood.Gave customer apple accessibility phone#.Patient would still like to have has sent in, customer will send attn: qe.Questionnaire: was the sound painful and/or did it cause harm to the patient or other person? no.Has the patient been in contact with a professional? no.Please choose the duration of the sound? longer than 10 seconds.What type of receiver? high power.
 
Additional Manufacturer Narrative
The case has been reviewed from a clinical perspective.Customer reported: phone 12, ios 14.2.Patient reports that, every 3rd or 4th phone call, he hears a loud distortion.Patient also reports that calls occasionally drop from one ear.No harm or medical intervention was reported.Investigation consideration: this is indeed a known issue in ios14 on iphone12.The hi works as specified, so the normal safety systems are in place and function.Ie the programmed mpo is not exceeded.How loud the system can get is depending on: 1) setting of the volume on the phone.2) gain setting.3) max output setting.Worst case the signal equates an input of 100dbspl amplified and limited by the normal compressor settings.Clinical evaluation of the event: every 3rd of 4th call, a loud distortion is heard, and call drops.This is reportedly a known issue, and while annoying is highly unlikely to cause harm to the patient due to the safety systems in place in the hearing aids.Clinical conclusion on the case is that - even though unpleasant - it is evaluated unlikely that the reported event would be harmful to residual hearing.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.After completion of the investigation, this case is no longer considered reportable to fda.

Brand Name
GN RESOUND
Common Device Name
LT762-DRW,RESOUND LINX3D 7
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, copenhagen 2750
DA  2750
MDR Report Key10940099
Report Number3005650109-2020-00052
Device Sequence Number18992956
Product Code OSM
UDI-Device Identifier05704819290175
UDI-Public05704819290175
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLT762-DRW,RESOUND LINX3D 7,GN RESOUND
Device Catalogue Number19706902
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;